Archive for Rational Mechanics and Analysis

, Volume 9, Issue 1, pp 187–195

On the interior regularity of weak solutions of the Navier-Stokes equations

  • James Serrin


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Golovkin, K. K.: The plane motion of a viscous incompressible fluid. Trudy Mat. Inst. Steklov. 59, 37–86 (1960).Google Scholar
  2. [2]
    Hopf, E.: Über die Anfangswertaufgabe für die hydrodynamischen Grundgleichungen. Math. Nachrichten 4, 213–231 (1951).Google Scholar
  3. [3]
    Kiselev, A. A., & O. A. Ladyshenskaya: On existence and uniqueness of the solution of the nonstationary problem for a viscous incompressible fluid. Izvestiya Akad. Nauk SSSR 21, 655–680 (1957).Google Scholar
  4. [4]
    Ladyshenskaya, O. A.: Solution “in the large” of the nonstationary boundary value problem for the Navier-Stokes System with two space variables. Comm. Pure Appl. Math. 12, 427–433 (1959).Google Scholar
  5. [5]
    Lions, J. L., & G. Prodi: Un théorème d'existence et unicité dans les équations de Navier-Stokes en dimension 2. C. R. Acad. Sci., Paris 248, 3519–3521 (1959).Google Scholar
  6. [6]
    Ohyama, T.: Interior regularity of weak solutions of the time dependent Navier-Stokes equation. Proc. Japan Acad. 36, 273–277 (1960).Google Scholar

Copyright information

© Springer-Verlag 1962

Authors and Affiliations

  • James Serrin
    • 1
  1. 1.Department of MathematicsInstitute of Technology University of MinnesotaMinneapolis

Personalised recommendations